# SDR YENA2024122001570

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N4083J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11903
- Aircraft time: 2,350 hours, 347 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2289, AMS-JFK. (ETOPS) 'CAPT WINDSHIELD WIPER STAYS ON WHEN TURNED OFF AND IS ERADIC; REMOVED AND REPLACED CAPT MOTOR CONVERTER-WIPER (6DB1) IAW AMM 30-45-51. OPS CHECK NO GOOD MOTOR DOES NOT STAY ON IN OFF POSITION ANYMORE BUT DOES NOT WORK IN FAST MODE. REF TO LP # 4072232, ITEM # 1(REPLACED CAPTAIN CTL SWITCH (5DB1) IAW ESPM 20-45-23 FUNCTIONAL CHECK OK IAW AMM 30-45-51. NO FAULTS NOTED AT THIS TIME. A/C OK FOR CONTINUED SVC) FOR FURTHER ACTION.'
